# SDR DL757980535

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 767GE
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMER SLIDE LT INOP.  REPLACED SAME, CKS GOOD.
